# SDR DALA2025080705934

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 92,827 hours, 41,101 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON ALC FRAME AT STA. 1560, MEASURING 10 INCHES IN LENGTH FROM S-26L TO S-25L WITH NO IDENTIFICATION INFORMATION.   REPAIRED IAW PRI 628217-14 REV 0 AND ER/A 628217-14 AD.
